# SDR JJBA20230109007

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 46,608 hours, 29,451 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX644028
- Condition: Inoperative
- Location: Hyd System
- Part time: 33,578 hours, 33,095 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 2 LOW QTY ON EICAS. REMOVED #2 ENGINE DRIVEN HYD PUMP. REMOVED #2 ENGINE DRIVEN HYD PUMP MAGENTIC CARBON SEAL ASSEMBLY. INSTALLED #2 ENGINE DRIVEN HYD PUMP. INSTALLED #2 ENGINE DRIVEN HYD PUMP MAGNETIC CARBON SEAL. OPS AND LEAK CHECK SAT.
